# SDR SWIA200211204

- Difficulty date: September 8, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 31,788 hours, 39,774 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INBOARD LEFT AND RIGHT STAB AND INBOARD LEFT AND RIGHT WING LEADING EDGE DEICERS FAILED IN FLIGHT ON BOTH TIMERS.  RETURNED TO SLC.  REMOVED & REPLACED RIGHT WING OUTBOARD DEICE, LEFT OUTBOARD DEICE BOOT & RIGHT HORIZONTAL STAB DEICE BOOT WITH SERVICEABLE UNIT.  OPERATED DEICE BOOT SYSTEM.  OPS CHECK GOOD.
